# SDR DHL2007740527

- Difficulty date: June 10, 2007
- Submitted: June 10, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK, LWR END OF VERTICLE SUPPORT ANGLE CRACKED ON L/W FIXED IN STA 110.  CUT-OUT DAMAGED AREA APPROX DIM 2.3" BY 1" IAW B272 SRM 51-10-1 FIG 1 AND 51-40-3 FIG 1.  FAB ANGLE REPAIR APPROX DIM 9" BY 3" FROM 7075-0 .063 PO NR 9004779 IAW B727 SRM 51-40-3 FIG 1 AND 57-20-2 FIG 2.  FAB FILLER FROM 7075-T6.050 PO NR 9003927 APPROX DIM 2.3 BY 1" IAW B727 SRM 51-40-3 FIG 1.  INSTALLED REPAIR ANGLE AND FILLER ATL/E WSTA 110 IAW B727 SRM 51-40-3 FIG 1.
